Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have been light headed, arm numbness. Had heart attack, with by pass. Started when quit smoking. Suggest?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
for the past several days I have been light headed numbness in my arms. I had a heart attack 3 years ago,with 4 by pass.this all started when I quit smoking 2 weeks ago.i started wearing the patch to help quit smoking ,could that be the problem?
Posted Wed, 9 Oct 2013 in General Health
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer:
Not a problem ,you need to watch further.

Detailed Answer:

As per your history possibility of numbness can be withdral symptom as you have stopped smoking.
You can continue use of patch . If numbness persist then further investigation like MRI cervical spine may be required.

You can start vit B12 [ tab methylcobalamine] daily to reduce numbness.
If numbness associated with sweating, or chest or shoulder pain then you need to consult your physician.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor